American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Chuanming Zong. What is known about unit cubes. Bull. Amer. Math. Soc. 42 (2005) 181-211. MR 2133310.
Abstract, references, and article information   
View Article: PDF

[2] P. Di Francesco. Folding and coloring problems in mathematics and physics. Bull. Amer. Math. Soc. 37 (2000) 251-307. MR 1754642.
Abstract, references, and article information   
View Article: PDF

[3] R. K. Gupta. Generalized exponents via Hall-Littlewood symmetric functions. Bull. Amer. Math. Soc. 16 (1987) 287-291. MR 876966.
Abstract, references, and article information   
View Article: PDF

[4] Ira M. Gessel. Counting Latin rectangles. Bull. Amer. Math. Soc. 16 (1987) 79-82. MR 866019.
Abstract, references, and article information   
View Article: PDF

[5] Herbert S. Wilf. The asymptotics of $e^{P\left( z \right)}$ and the number of elements of each order in $S_n$. Bull. Amer. Math. Soc. 15 (1986) 228-232. MR 854561.
Abstract, references, and article information   
View Article: PDF

[6] Jacob E. Goodman and Richard Pollack. There are asymptotically far fewer polytopes than we thought. Bull. Amer. Math. Soc. 14 (1986) 127-129. MR 818067.
Abstract, references, and article information   
View Article: PDF

[7] Ph. G. Kolaitis, H.-J. Prömel and B. L. Rothschild. Asymptotic enumeration and a 0-1 law for $m$-clique free graphs. Bull. Amer. Math. Soc. 13 (1985) 160-162. MR 799802.
Abstract, references, and article information   
View Article: PDF

[8] C. D. Godsil and B. D. McKay. Asymptotic enumeration of Latin rectangles. Bull. Amer. Math. Soc. 10 (1984) 91-92. MR 722858.
Abstract, references, and article information   
View Article: PDF

[9] A. Berele and A. Regev. Hook young diagrams, combinatorics and representations of Lie superalgebras. Bull. Amer. Math. Soc. 8 (1983) 337-339. MR 684903.
Abstract, references, and article information   
View Article: PDF

[10] Louis J. Billera and Carl W. Lee. Sufficiency of McMullen's conditions for $f$-vectors of simplicial polytopes. Bull. Amer. Math. Soc. 2 (1980) 181-185. MR 551759.
Abstract, references, and article information   
View Article: PDF

[11] Richard P. Stanley. Invariants of finite groups and their applications to combinatorics. Bull. Amer. Math. Soc. 1 (1979) 475-511. MR 526968.
Abstract, references, and article information   
View Article: PDF

[12] Thomas Zaslavsky. Counting the faces of cut-up spaces. Bull. Amer. Math. Soc. 81 (1975) 916-918. MR 0400066.
Abstract, references, and article information   
View Article: PDF

[13] Vera Pless and N. J. A. Sloane. Binary self-dual codes of length 24. Bull. Amer. Math. Soc. 80 (1974) 1173-1178. MR 0689175.
Abstract, references, and article information   
View Article: PDF

[14] George E. Andrews. A general theory of identities of the Rogers-Ramanujan type. Bull. Amer. Math. Soc. 80 (1974) 1033-1052. MR 0387178.
Abstract, references, and article information   
View Article: PDF

[15] L. Carlitz, Richard Scoville and Theresa Vaughan. Enumeration of pairs of permutations and sequences. Bull. Amer. Math. Soc. 80 (1974) 881-884. MR 0363925.
Abstract, references, and article information   
View Article: PDF

[16] Nelson G. Markley and William N. Anderson Jr.. An application of Möbius inversion to a problem in topological dynamics. Bull. Amer. Math. Soc. 79 (1973) 1027-1029. MR 0317309.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 16 of 16 found      Go to page: 1